# SDR ASOA201001112

- Difficulty date: August 11, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,506 hours, 14,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 53664
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY TRIM PNL EXIT LIGHT IS INOP.  REMOVED GALLEY EMERGENCY LIGHT TRIM PANEL IAW AMM 25-31-01-400-802. T/S AND FOUND NR 1 BATTERY PACK TO BE BAD IAW WDM 33-00-00.  NR1 BATTERY PACK NEEDS REPLACED AND GALLEY PNL INSTALL. R & R THE EMERGENCY LIGHT BATTERY PACK IAW AMM TASK 33-51-04-000-801 AND 33-51-04-400-801. OP TEST IS GOOD IAW AMM TASK 33-51-00-710-801. REINSTALLED GALLEY TRIM PANEL IAW AMM TASK 25-31-01-400-802.  OK TO INSTALL GALLEY TRIM PANEL.
